×

zbMATH — the first resource for mathematics

Mesures de Carleson d’ordre \(\alpha\) et solutions au bord de l’équation \(\overline\partial\). (French) Zbl 0409.46035

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
32T99 Pseudoconvex domains
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
32A40 Boundary behavior of holomorphic functions of several complex variables
28A12 Contents, measures, outer measures, capacities
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] COIFMAN (R.) et WEISS (G.) . - Analyse harmonique non commutative sur certains espaces homogènes . - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 242). MR 58 #17690 | Zbl 0224.43006 · Zbl 0224.43006 · doi:10.1007/BFb0058946
[2] DUREN (P.) . - Extension of a theorem of Carleson , Bull. Amer. math. Soc., t. 75, 1969 , p. 143-146. Article | MR 39 #2989 | Zbl 0184.30503 · Zbl 0184.30503 · doi:10.1090/S0002-9904-1969-12181-6 · minidml.mathdoc.fr
[3] FOLLAND (G.) and STEIN (E. M.) . - Estimates for the \(ATT\)b-complex and analysis on the Heisenberg group , Comm. on pure and appl. Math., t. 27, 1974 , p. 429-522. MR 51 #3719 | Zbl 0293.35012 · Zbl 0293.35012 · doi:10.1002/cpa.3160270403
[4] HÖRMANDER (L.) . - Lp estimates for (pluri)-subharmonic functions , Math. Scand., t. 20, 1967 , p. 65-78. Zbl 0156.12201 · Zbl 0156.12201 · eudml:165981
[5] JONES (P.) . - Extension theorems for BMO (à paraître). · Zbl 0432.42017
[6] PHONG (D.) and STEIN (E.) . - Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains , Duke math. J., t. 44, 1977 , p. 695-704. Article | MR 56 #8916 | Zbl 0392.32014 · Zbl 0392.32014 · doi:10.1215/S0012-7094-77-04429-5 · minidml.mathdoc.fr
[7] RUDIN (W.) . - The radial variation of analytic functions , Duke math. J., t. 22, 1955 , p. 235-242. Article | MR 18,27g | Zbl 0064.31105 · Zbl 0064.31105 · doi:10.1215/S0012-7094-55-02224-9 · minidml.mathdoc.fr
[8] SKODA (H.) . - Valeurs au bord pour l’opérateur d” ..., Bull. Soc. math. Fr., t. 104, 1976 , p. 225-299. Numdam | MR 56 #8913 | Zbl 0351.31007 · Zbl 0351.31007 · numdam:BSMF_1976__104__225_0 · eudml:87275
[9] STEIN (E.) . - Boundary behavior of holomorphic functions of several complex variables . - Princeton University Press, 1972 (Mathematical Notes Princeton University Press). MR 57 #12890 | Zbl 0242.32005 · Zbl 0242.32005
[10] STEIN (E.) . - Singular integrals and estimates for the Cauchy Riemann equations , Bull. Amer. math. Soc., t. 79, 1973 , p. 440-445. Article | MR 47 #3851 | Zbl 0257.35040 · Zbl 0257.35040 · doi:10.1090/S0002-9904-1973-13205-7 · minidml.mathdoc.fr
[11] STEIN (E.) . - Singular integrals and differentiability properties of functions . - Princeton, Princeton University Press, 1970 (Princeton mathematical Series, 30). MR 44 #7280 | Zbl 0207.13501 · Zbl 0207.13501
[12] STROMBERG (J.) . - Communication orale .
[13] VAROPOULOS (N.) . - BMO functions and the \(ATT\) equation , Pacific J. Math., t. 71, 1977 , p. 221-273. Article | MR 58 #22639a | Zbl 0371.35035 · Zbl 0371.35035 · doi:10.2140/pjm.1977.71.221 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.